Hermitian metrics on F-manifolds

David, Liana ; Hertling, Claus

DOI: https://doi.org/10.1016/j.geomphys.2016.05.005
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/284476375...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Geometry and Physics : JGP
Volume: 107
Page range: 60-78
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier ; North Holland
ISSN: 0393-0440
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item